# SDR HEEA967067

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- Engine: Allsn 250C30G2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005366
- Condition: Defective
- Location: Engine
- Part time: 1,382 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE CAUSING ENGINE SURGE DURING POWER CHECK AT 70% TORQUE SINGLE ENGINE.
